Question 161 out of 1 points In light of her recent high blood pressure

Question 161 out of 1 points in light of her recent

This preview shows page 5 - 7 out of 13 pages.

Question 161 out of 1 pointsIn light of her recent high blood pressure readings, a patient has been started on a thiazide diuretic and metoprolol (Lopressor), which is a beta-adrenergic blocker. What is the most likely rationale for using two medications to address the patient's hypertension?
Image of page 5
Question 17 1 out of 1 points 5 ml = _______________tspQuestion 181 out of 1 pointsA patient is treated with an antibiotic for an infection in his leg. After 2 days of taking the antibiotic, the patient calls the clinic and reports that he has a rash all over his body. The nurse is aware that a rash can be an adverse effect of an antibiotic and can be either a biologic, chemical, or physiologic action of the drug, which is an example of Question 191 out of 1 pointsA patient has been receiving regular doses of an agonist for 2 weeks. Which of the following should the nurse anticipate?
Image of page 6
Image of page 7

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture